The stability of solutions of periodic systems of differential equations with a selected switching
Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1646-1647
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_9_a26,
author = {T. \`E. Mozhdzher},
title = {The stability of solutions of periodic systems of differential equations with a selected switching},
journal = {Differencialʹnye uravneni\^a},
pages = {1646--1647},
year = {1988},
volume = {24},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_9_a26/}
}
TY - JOUR AU - T. È. Mozhdzher TI - The stability of solutions of periodic systems of differential equations with a selected switching JO - Differencialʹnye uravneniâ PY - 1988 SP - 1646 EP - 1647 VL - 24 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_9_a26/ LA - ru ID - DE_1988_24_9_a26 ER -
T. È. Mozhdzher. The stability of solutions of periodic systems of differential equations with a selected switching. Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1646-1647. http://geodesic.mathdoc.fr/item/DE_1988_24_9_a26/